# SDR HEEA0015772

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50034
- Make and model: Bell 206L-1
- Aircraft serial: 45169
- System (JASC): 2430 · DC Generating System
- Part: Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WOULD NOT STAY ON LINE AT IDLE.  SENT TO MASCO FOR INSPECTION AND REPAIR.
